Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some results for $ k\,!\pm 1$ and $ 2\cdot 3\cdot 5\cdots p\pm 1$


Author: Alan Borning
Journal: Math. Comp. 26 (1972), 567-570
MSC: Primary 10-04
DOI: https://doi.org/10.1090/S0025-5718-1972-0308018-5
MathSciNet review: 0308018
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The numbers $ k! \pm 1$ for $ k = 2(1)100$, and $ 2 \cdot 3 \cdot 5 \cdots p \pm 1$ for $ p$ prime, $ 2 \leqq p \leqq 307$, were tested for primality. For $ k = 2(1)30$, factorizations of $ k! \pm 1$ are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10-04

Retrieve articles in all journals with MSC: 10-04


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0308018-5
Keywords: Prime, factorial, product of primes, factorizations
Article copyright: © Copyright 1972 American Mathematical Society